# SDR FDEA201210163631

- Difficulty date: October 16, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,151 hours, 19,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N83261
- Condition: Damaged
- Location: Bs 1290-1370
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT INBD CREASE BEAM AT BS 1370-1290 HAS NICKS,  SCRATCHES AND CORROSIONS, TOP &   BOTTOM SURFACES INCLUDED.   R & R CREASE BEAM BS 1290-1370 IAW SRM-51-40-02 AND REF DWG 146N5590, CAT "A" MAJOR REPAIR.
